| Model Number |
9216 |
| Medical Device Problem Codes |
No Display/Image (1183); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the rad-57 "doesn't display correct numbers." there was no patient impact or consequence reported.It is unknown which parameter was being measured.
Additional Manufacturer Narrative
Other, other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow-up report will be submitted.Health effect impact code: no adverse event, no patient impact; h3 other text: device not returned.